U.S. doctors online nowAsk doctors free
NG
A 28-year-old female asked:

Mirena (levonorgestrel) inserted 6 months ago. currently having constant belly aches, nausea, frequent loose stools and cramps.

1 doctor answer4 doctors weighed in
Dr. Mary David
Specializes in Obstetrics and Gynecology
Sounds GI: Nausea, diarrhea, cramping and belly aches sounds more like a gastrointestinal problem than anything related to an IUD inserted 6 months ago. If this has been going on for more than a few days, you need to check with your primary care provider about what is going on. In the meantime try the BRATT diet ( bananas, rice, applesauce, tea, and toast) and probiotics to help restore normal bacteria.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 22, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.